# SDR LR7A00133

- Difficulty date: June 3, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION,  FOUND FS 93 BULKHEAD LOWER FRAME CRACKED FROM  RBL 20 LOWER FITTING ATTACH BOLT HOLE.     REPAIRED PER LAC MEA 382-53-00-064.  NR 39358.
